RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 1, Pages 135–141 (Mi mz13)  

This article is cited in 8 scientific papers (total in 8 papers)

Volterra-Type Equations in $\mathscr S'_+$

S. Pilipović, M. Stojanovic

University of Novi Sad

Abstract: Necessary and sufficient condition for the unique solvability of Volterra integro-differential equation in $\mathscr S'_+$ is given.

DOI: https://doi.org/10.4213/mzm13

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:1, 124–130

Bibliographic databases:

UDC: 517.968
Received: 19.12.2001

Citation: S. Pilipović, M. Stojanovic, “Volterra-Type Equations in $\mathscr S'_+$”, Mat. Zametki, 75:1 (2004), 135–141; Math. Notes, 75:1 (2004), 124–130

Citation in format AMSBIB
\Bibitem{PilSto04}
\by S.~Pilipovi{\'c}, M.~Stojanovic
\paper Volterra-Type Equations in $\mathscr S'_+$
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 1
\pages 135--141
\mathnet{http://mi.mathnet.ru/mz13}
\crossref{https://doi.org/10.4213/mzm13}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054036}
\zmath{https://zbmath.org/?q=an:1117.46305}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 1
\pages 124--130
\crossref{https://doi.org/10.1023/B:MATN.0000015027.31565.67}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220006100012}


Linking options:
  • http://mi.mathnet.ru/eng/mz13
  • https://doi.org/10.4213/mzm13
  • http://mi.mathnet.ru/eng/mz/v75/i1/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Atanackovic T., Pilipovic S., “On a class of equations arising in linear viscoelasticity theory”, ZAMM Z. Angew. Math. Mech., 85:10 (2005), 748–754  crossref  mathscinet  zmath  isi  elib
    2. Atanackovic T. M., Budincevic M., Pilipovic S., “On a fractional distributed-order oscillator”, J. Phys. A, 38:30 (2005), 6703–6713  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Pilipović S., Stojanović M., “Fractional differential equations through Laguerre expansions in abstract spaces: error estimates”, Integral Transforms Spec. Funct., 17:12 (2006), 877–887  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Atanackovic T. M., Oparnica L., Pilipović S., “On a model of viscoelastic rod in unilateral contact with a rigid wall”, IMA J. Appl. Math., 71:1 (2006), 1–13  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Stojanović M., “Existence-uniqueness result for a nonlinear $n$-term fractional equation”, J. Math. Anal. Appl., 353:1 (2009), 244–255  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Stojanović M., “Solving the n-term time fractional diffusion-wave problem via a method of approximation of tempered convolution”, Phys. Scr., T136 (2009), 014018  crossref  adsnasa  isi  scopus  scopus
    7. Stojanovic M., “Numerical method for solving diffusion-wave phenomena”, J Comput Appl Math, 235:10 (2011), 3121–3137  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Stojanovic M., “Fractional Relaxation Equations of Distributed Order”, Nonlinear Anal.-Real World Appl., 13:2 (2012), 939–946  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:268
    Full text:96
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020